Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 37, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 19, 2010, 4:20 AM CDT for Cameron County, Texas. It was in force for 115 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2010, 4:20 AM CDT (09:20 UTC)
- Expired
- Sep 19, 2010, 6:15 AM CDT
- In force
- 115 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 16 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 6:00 AM CDT | FLASH FLOOD | Brownsville, TX | 60 HOMES FLOODED ALONG AND NEAR CALLE GALAXIA...WEST SIDE OF TOWN. SEVERAL HOMES FLOODED IN QUAIL HOLLOW SUBDIVISION...WEST SIDE OF TOWN. PARADES LINE ROAD FLOODED FROM PASEO PLAZA NORTH TO T MOBILE OFFICES. MAJOR STREET FLOODING THROUGHOUT DOWNTOWN. FLOODING |
| Sep 19, 6:00 AM CDT | FLASH FLOOD | Harlingen, TX | APARTMENTS FLOODED AT 1902 EAST TYLER AVENUE. |
| Sep 19, 6:00 AM CDT | FLASH FLOOD | San Benito, TX | TWO FEET OF WATER ON EAST SIDE OF SAN BENITO NEAR CROCKETT STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1063 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827
WGUS54 KBRO 190920
FFWBRO
TXC061-191115-
/O.NEW.KBRO.FF.W.0037.100919T0920Z-100919T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
420 AM CDT SUN SEP 19 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
OLMITO.
HARLINGEN VALLEY AIRPORT.
SAN BENITO.
LA FERIA.
HARLINGEN.
BROWNSVILLE.
* UNTIL 615 AM CDT
* AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAIN OF THREE INCHES PER HOUR FROM HEAVY RAINSHOWERS
FROM BROWNSVILLE TO 7 MILES NORTH OF LA FERIA...MOVING NORTH AT 15
MPH.
* SHOWERS WITH TORRENTIAL RAIN WILL BE NEAR...
RANCHO VIEJO...PRIMERA.
LOS FRESNOS.
LANTANA.
LOZANO.
RIO HONDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH...BY FOOT OR BY AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2588 9747 2589 9753 2593 9756 2593 9760
2595 9760 2596 9762 2602 9766 2603 9780
2606 9781 2605 9784 2633 9785 2627 9754
2592 9735 2592 9738 2587 9737 2584 9739
2585 9742 2584 9743
$$
CASTILLO1 follow-up statement
857
WGUS74 KBRO 191037
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
537 AM CDT SUN SEP 19 2010
TXC061-191115-
/O.CON.KBRO.FF.W.0037.000000T0000Z-100919T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON-
537 AM CDT SUN SEP 19 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CAMERON COUNTY
UNTIL 615 AM CDT...
LOCATIONS AFFECTED INCLUDE...
OLMITO.
HARLINGEN VALLEY AIRPORT.
SAN BENITO.
HARLINGEN.
BROWNSVILLE.
AT 534 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLOODING IN THE
CITY OF BROWNSVILLE AT THE CORNER OF CLEVELAND STREET AND
INTERNATIONAL AS WELL AS BOCA CHICA BOULEVARD AND MCDAVID...NORTH
CENTRAL AND MCKENZIE...AND STAGECOACH AND RUSTIC MANOR BY ALTON
GLOOR BOULEVARD.
AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES OF THREE INCHES PER HOUR FROM HEAVY RAIN SHOWERS OVER
THE WARNED AREA.
SHOWERS WITH TORRENTIAL RAIN WILL ALSO AFFECT...
RIO HONDO...LOZANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF ARROYOS AND STREAMS...AND
SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE INUNDATED.
MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2587 9737 2584 9739 2585 9742 2584 9743
2588 9747 2589 9753 2593 9756 2593 9760
2595 9760 2596 9762 2602 9766 2602 9768
2630 9770 2627 9754 2592 9735 2592 9738
$$
CASTILLOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 9:44 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Sep 18, 9:44 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
944 PM CDT SAT SEP 18 2010
.SHORT TERM /TONIGHT THROUGH 7 AM MONDAY/...A LOW PRESSURE TROUGH
ORIENTED NORTH TO SOUTH ACROSS THE WESTERN GULF OF MEXICO COMBINED
WITH A WEAK LOW PRESSURE AREA LOCATED INLAND ACROSS NORTHEAST MEXICO
WILL CONTINUE PRODUCING SHOWERS AND ISOLATED THUNDERSTORMS ACROSS
PORTIONS OF DEEP SOUTH TEXAS FOR THE NEXT FEW DAYS. LOCALLY HEAVY
RAINFALL IS POSSIBLE IN SOME LOCATIONS. THE SHOWER ACTIVITY WILL
DECREASE EARLY NEXT WEEK. THE WINDS WILL CONTINUE LIGHT TO MODERATE
FROM THE EAST TO EAST NORTHEAST THROUGH MONDAY MORNING. THE WINDS
MAY INCREASE AND BECOME VARIABLE IN OR NEAR ANY SHOWERS OR
THUNDERSTORMS. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH MONDAY
MORNING.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...NO CHANGES MADE TO THE LONG
TERM FORECAST PERIOD AT THIS TIME. SUBTROPICAL HIGH PRESSURE
SYSTEM WILL MAINTAIN CONTROL AT THE SFC AND ALOFT ACROSS THE
SOUTHERN TIER OF THE UNITED STATES DURING THE PERIOD. ATMS
MOISTURE WILL CONTINUE TO REMAIN HIGH THROUGH THE MIDDLE OF THE
WEEK AND THUS OUR PCPN CHANCES WILL REMAIN FAIRLY ELEVATED THRU
WED. BEST CHANCES FOR RAINFALL WILL INITIALLY BE FA WIDE AT THE
BEGINNING OF THE TERM ON MON AND THEN TAPER BACK EWD AND REMAIN
ACROSS OUR EASTERN FA TUE AND WED. PCPN CHANCES WILL FURTHER
DIMINISH THE LATER HALF OF THE WORK WEEK AS A MORE STABLE ATMS
BEGINS TO TAKE HOLD. TEMPERATURES THRU THE FIRST HALF OF THE PERIOD
WILL REMAIN AT OR JUST SLIGHTLY BELOW NORMAL DUE TO ANTICIPATED
THICKER CLOUD COVER AND PCPN.
&&
.MARINE...TONIGHT THROUGH 7 AM MONDAY...AT 7 PM BUOY 20 REPORTED
EAST NORTHEAST WINDS AT 19 KNOTS WITH GUSTS TO 23 KNOTS AND SEAS AT
7 FEET WITH A 7 SECOND PERIOD. A LOW PRESSURE TROUGH LOCATED ALONG
THE WESTERN GULF COAST OF TEXAS AND NORTHEAST MEXICO COMBINED WITH A
WEAK LOW PRESSURE AREA LOCATED INLAND ACROSS NORTHEAST MEXICO WILL
CONTINUE PRODUCING SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE
MARINE AREAS FOR THE NEXT FEW DAYS. A FEW OF THE STORMS COULD
PRODUCE A WATERSPOUT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN SOME
LOCATIONS. SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS THE OFFSHORE
GULF OF MEXICO COASTAL WATERS THROUGH SUNDAY MORNING. THE WINDS AND
SEAS WILL DECREASE ACROSS THE MARINE AREAS ON SUNDAY. WINDS AND SEAS
MAY INCREASE IN OR NEAR ANY SHOWERS OR THUNDERSTORMS.
MONDAY THROUGH THURSDAY...A MODERATE ONSHORE FLOW IS ANTICIPATED
TO MAINTAIN CONTROL ACROSS THE LWR TX COASTAL WATERS THRU THE
FORECAST PERIOD. SFC HIGH PRESSURE ACROSS THE NORTHERN GULF OF
MEXICO WILL CONTINUE TO INTERACT WITH LOWER PRESSURE ACROSS THE
SOUTHERN AND SOUTHWESTERN SECTIONS OF THE GULF TO MAINTAIN THE
MODERATE EAST TO SOUTHEAST FETCH ACROSS THE NORTHWESTERN GULF.
MODERATE WINDS AND MODERATE SEAS ARE FORECAST THRU THE PERIOD.
SCEC TO LOW END SCA CONDITIONS WILL BE POSSIBLE ACROSS THE GULF
WATERS PERIODICALLY THRU THE FORECAST TERM.
&&
AVIATION...MVFR CONDITIONS WITH LIGHT EASTERLY WINDS AND MOSTLY
CLOUDY SKIES ARE BEING REPORTED AT THE REGIONAL AIRPORTS. A LOW
PRESSURE TROUGH LOCATED ACROSS THE WESTERN GULF OF MEXICO AND AN
AREA OF LOW PRESSURE LOCATED INLAND ACROSS NORTHEASTERN MEXICO WILL
CONTINUE PRODUCING A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS
MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS FOR THE NEXT FEW DAYS.
ANY SHOWERS OR THUNDERSTORMS MAY REDUCE CEILINGS AND/OR
VISIBILITIES TO MVFR OR IFR CONDITIONS. THE WINDS WILL CONTINUE
LIGHT TO MODERATE FROM THE EAST TO EAST NORTHEAST FOR THE NEXT FEW
DAYS. VFR TO TEMPORARY IFR CONDITIONS WILL PREVAIL ACROSS THE
REGIONAL AERODROMES DURING THE NEXT 24 HOURS.
&&
.PREV DISCUSSION... /ISSUED 144 PM CDT SAT SEP 18 2010/
SHORT TERM /TONIGHT THROUGH 7 AM MONDAY/...
WIDESPREAD RAINS WILL CONTINUE ACROSS DEEP SOUTH TEXAS THROUGH
THE NEXT 36 HOURS AS INVERTED MIDLEVEL TROUGH CONTINUES TO PUMP
DEEP MOISTURE INTO THE REGION. LIFT WILL BE ENHANCED BY DIVERGENCE
ALOFT...SO AREAS OF MODERATE TO HEAVY RAINS ARE POSSIBLE. THE
HEAVIEST RAINS HAVE BEEN TO THE EAST OF THE TROUGH AXIS. IT IS
FORECAST TO MOVE WESTWARD THROUGH THE NEXT 36 HOURS...SO HEAVIER
RAINFALL AMOUNTS ARE EXPECTED...ESPECIALLY ALONG THE COASTAL
COUNTIES...THROUGH MONDAY. TOTAL ACCUMULATION OF 3 TO 6 INCHES IS
POSSIBLE IN SOME AREAS. HAVE UPPED POPS AGAIN FOR TONIGHT AND
TOMORROW TO LIKELY AND HIGHER...HIGHLIGHTING HEAVY RAINFALL
POTENTIAL. FLASH FLOOD WATCH IS IN EFFECT AND HAS BEEN EXTENDED
THROUGH THE DAY SUNDAY FOR THE COASTAL COUNTIES. TEMPERATURES WILL
BE NEAR TO JUST BELOW NORMAL AS DEEP CLOUD COVER ENVELOPS THE
REGION. SOME HEATING WILL BE POSSIBLE IN GAPS BETWEEN RAIN
AREAS...BUT AMOUNT OF HEATING WILL HIGHLY DEPEND ON SIZE OF THE
GAPS.
LONG TERM /7 AM MONDAY THROUGH SATURDAY/...
THE FORECAST REASONING FOR THE LARGE SCALE PATTERN REMAINS UNCHANGED
FROM THIS MORNING UPDATE EXCEPT FOR A FEW MINOR FEATURES DESCRIBED
BELOW...
SUBTROPICAL HIGH PRESSURE AT ALL LEVELS OF THE ATMOSPHERE CONTINUES
TO DOMINATE THE WEATHER OVER THE SOUTHERN UNITED STATES FOR THE
EXTENDED FORECAST PERIOD. THE INTERACTION OF THIS AREA OF HIGH
PRESSURE WITH GENERAL AREA OF LOW PRESSURE IN THE UPPER LEVELS OF
THE ATMOSPHERE OVER THE TROPICAL EASTERN PACIFIC IS FORECAST TO
INDUCE AN AREA OF UPPER LEVEL DIFFLUENCE AND DIVERGENCE ALONG THE
NORTHEAST MEXICAN COAST AND THE COASTAL WATERS. THE WEAK SHORTWAVE
TROUGH THAT WAS PRESENT FOR MONDAY AND TUESDAY IN THE 06Z GFS IS NOT
APPARENT IN THE 12Z GFS OR ECMWF. AS THE HIGH PRESSURE OVER THE
WESTERN ATLANTIC EXPANDS WESTWARD BY THE END OF THE WORK WEEK THE
UPPER LEVEL FLOW IS EXPECTED TO BE MORE EASTERLY AND SOUTHEASTERLY
OVER THE ENTIRE AREA. THIS WILL DECREASE THE CHANCES OF
PRECIPITATION OVER THE AREA THURSDAY AND FRIDAY.
THIS WEATHER PATTERN WILL LEAD TO HIGH POPS FOR DEEP SOUTH TEXAS FOR
THE FIRST PART OF THE WEEK. INCLUDED MAX POPS OF 60 PERCENT MOSTLY
EVERYWHERE IN THE CWA FOR MONDAY AND FOR THE EASTERN PORTIONS ON
TUESDAY.
MARINE...TONIGHT THROUGH 7 AM MONDAY...WIDESPREAD SHOWERS AND A FEW
EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY SUNDAY. A FEW
OF THE EMBEDDED STORMS COULD PRODUCE ENOUGH ROTATION FOR A
WATERSPOUT. SEAS HAVE LEVELED OFF AT 8 FEET...AND WILL REMAIN AT
THIS LEVEL THROUGH THE DAY...BEING AGITATED BY THUNDERSTORMS...
BEFORE SLOWLY RECEDING OVERNIGHT. WINDS ARE FORECAST TO INCREASE
TO NEAR 20 KNOTS THIS EVENING BEFORE SUBSIDING BY DAWN TOMORROW.
SCA IN EFFECT FOR SEAS THROUGH SUNSET AND FOR WINDS THROUGH
MIDNIGHT. SCEC CONDITIONS CURRENTLY FORECAST FOR THE GULF WATERS
FOR SUNDAY AS THE WATER EFFECT OF HURRICANE KARL SUBSIDE.
MONDAY THROUGH SATURDAY ...SEAS ARE FORECAST TO DECREASE FROM ABOUT
6 FEET OVER THE OFFSHORE COASTAL WATERS TO ABOUT 5 FEET ON
TUESDAY. A GRADUAL INCREASE UP TO 6 FEET IS FORECAST FOR THURSDAY
AS THE AREA OF HIGH PRESSURE OVER THE WESTERN ATLANTIC PUSHES
WESTWARD INCREASING THE PRESSURE GRADIENT AT THE LEADING EDGE OF
THE AIR MASS. STRONG SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY
AND TUESDAY OVER THE COASTAL WATERS.
AVIATION...A FEW BREAKS DURING THE PAST COUPLE HOURS BETWEEN RAINY
AREAS...BUT CONDITIONS EXPECTED TO DETERIORATE LATER TODAY AS THE
NEXT AREA OF WIDESPREAD RAIN MOVES IN FROM THE GULF WATERS. DOMINANT
CIGS AROUND 1500 FEET WITH BRIEF LOWERINGS TO 800-1000 FEET AT
TIMES. HEAVY RAINFALL LOWERING VIS WILL NOT BE AN ISSUE TODAY.
MODERATE WINDS FROM THE EAST WILL BE BRIEFLY PUNCTUATED BY OUTFLOW
FROM ANY THUNDERSTORMS THAT DO DEVELOP.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 78 87 77 89 / 70 80 60 70
BROWNSVILLE 75 87 75 90 / 70 80 60 60
HARLINGEN 75 88 74 92 / 70 80 60 70
MCALLEN 75 89 75 92 / 70 80 60 70
RIO GRANDE CITY 74 89 74 92 / 70 80 60 70
SOUTH PADRE ISLAND 79 83 78 88 / 70 80 60 70
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ251-253>257.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
SHORT TERM...MARTIN-63
LONG TERM...VIPOND-57
MARINE...63/57
AVIATION...63Hazardous weather outlook, Sep 18, 5:00 AM CDT, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 500 AM CDT SAT SEP 18 2010 TXZ248>257-191200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 500 AM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR KENEDY...WILLACY...CAMERON AND HIDALGO COUNTIES 7AM SATURDAY THROUGH 7 AM SUNDAY. POCKETS OF HEAVY RAIN COULD EXCEED 3 TO 5 INCHES IN SOME LOCATIONS. HEAVY RAIN IS POSSIBLE SUNDAY AND MONDAY. OTHER COUNTIES WITHIN DEEP SOUTH TEXAS CAN EXPECT HEAVY RAIN AND MAY BE ADDED TO THE FLASH FLOOD WATCH AT A LATER TIME. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. THERE IS ALSO A COASTAL FLOOD ADVISORY FOR TIDAL OVERWASH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN IS EXPECTED TO OCCUR ANYWHERE ACROSS DEEP SOUTH TEXAS EACH DAY. LOCALIZED FLOODING OF LOW LYING AREAS AND POOR DRAINAGE AREA CAN BE EXPECTED. A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES IS EXPECTED SUNDAY AND COULD REMAIN ELEVATED INTO EARLY NEXT WEEK. THE COASTAL FLOOD ADVISORY FOR TIDAL OVERWASH COULD BE EXTENDED INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER IS FLOODING IS OBSERVED PLEASE REPORT TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-191200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 500 AM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS TODAY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. THERE IS ALSO A COASTAL FLOOD ADVISORY FOR TIDAL OVERWASH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES IS EXPECTED SUNDAY AND COULD REMAIN ELEVATED INTO EARLY NEXT WEEK. THE COASTAL FLOOD ADVISORY FOR TIDAL OVERWASH COULD BE EXTENDED INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 18, 11:21 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1121 PM CDT SAT SEP 18 2010 TXZ250-251-253-254-256-190515- INLAND WILLACY-BROOKS-HIDALGO-COASTAL WILLACY-KENEDY- 1121 PM CDT SAT SEP 18 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WILLACY...NORTHEAST HIDALGO...SOUTHERN KENEDY AND SOUTHERN BROOKS COUNTIES... A BROKEN BAND OF HEAVY RAIN SHOWERS...MOVING NORTHWEST AT 30 MPH...WILL AFFECT RAYMONDVILLE...LASARA...SAN MANUEL AND LINN...UNTIL 1215 AM CDT. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 61/MC
Special weather statement, Sep 19, 12:53 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1253 AM CDT SUN SEP 19 2010 TXZ253-255-190645- INLAND CAMERON-HIDALGO- 1253 AM CDT SUN SEP 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST CAMERON AND SOUTHEAST HIDALGO COUNTIES... A BROKEN BAND OF HEAVY RAIN SHOWERS...MOVING NORTHWEST AT 15 MPH...WILL AFFECT LA FERIA...MERCEDES...WESLACO AND EDCOUCH...UNTIL 145 AM CDT. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 61/MC
Special weather statement, Sep 19, 2:11 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 AM CDT SUN SEP 19 2010 TXZ253-255-257-190845- INLAND CAMERON-HIDALGO-COASTAL CAMERON- 211 AM CDT SUN SEP 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEAST HIDALGO AND EXTREME SOUTHERN CAMERON COUNTIES... AN AREA OF HEAVY RAIN SHOWERS ACROSS EXTREME NORTHEAST MEXICO...MOVING NORTH AT 15 MPH...WILL AFFECT BROWNSVILLE...OLMITO...PORT ISABEL AND SAN BENITO...UNTIL 345 AM CDT. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 61/MC
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 1:47 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 118 min |
| Sep 19, 3:43 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 2 hr |
| Sep 19, 5:17 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 118 min |
| Sep 19, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Sep 19, 8:03 AM CDT | Flash Flood Warning | BRO | Cameron | 117 min |
| Sep 19, 8:32 AM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 88 min |
| Sep 19, 9:23 AM CDT | Small Craft Advisory | BRO | 7 hr | |
| Sep 19, 9:52 AM CDT | Coastal Flood Statement | BRO | Kenedy | 33 hr |
| Sep 19, 4:53 PM CDT | Areal Flood Advisory | BRO | Cameron | 12 hr |
| Sep 19, 5:05 PM CDT | Areal Flood Advisory | BRO | Zapata | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.